Thursday, October 10, 2013

Acetaminophen and Autism, ADHD and Asthma

Have you read Dr. Shaw's latest published paper "Evidence that Increased Acetaminophen use in GeneticallyVulnerable Children Appears to be a Major Cause of the Epidemics ofAutism, Attention Deficit with Hyperactivity, and Asthma" yet?

If not, please do and then share this info!! We need to bring more people's attention to the role that this commonly used drug may play for many individuals. He is also doing a webinar later this month. Click here for that link as well. 

This is important information that needs to be shared so that others can be educated about the choices they make for their families. I am constantly humbled by my ability to work in this field which is so near and dear to my heart. Not only do I get to grow my knowledge base daily and help others in Autism recovery but I get to work with the people on the forefront of this exciting new research and data. So please, help support Dr. Shaw's work and share this information far and wide! And, parents, please understand the side effects of this commonly used and seemingly benign medication. No medication is without side effects and when you read this data, you will see a far different side to Acetaminophen (Tylenol) than is portrayed.


Anonymous said...

The first prospective cohort study was published this week with strong support for a link between acetaminophen and autism. This study published in the highly regarded International Journal of Epidemiology found that children prenatally exposed to acetaminophen had adverse developmental outcomes at 3 years of age.,7372:1:0:0:::0:0&Content_6897=6729:107905::1:6896:1:::0:0

Additional ecologic and biologic support:

Terri Burges Hirning said...

Thank you so much for that additional information!!